# SDR UIEA2019022803415

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,560 hours, 16,845 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 2748
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER RADAR FAIL, WXR SYS STATUS MESSAGE ( TRANSFERRED TO MDDR # 107994 AS PER MEL 34-43-01 CAT D.   LOG PAGE 1045256: COMPLIED WITH AP 15077, REMOVED AND REPLACED LT WX RADAR TRANSCEIVER & OPS CHECK LT WX RADAR SYSTEM TEST NORMAL IAW AMM 34-43-01. MDDR #107994 CLOSED  )
